# SDR SWAA2022032522698

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 49,041 hours, 32,863 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING VERTICAL BULB SEAL RETAINER CRACKED ON FIXED T/E PANEL AFT OF #2 PYLON ORSS 272. MARKED / REMOVED AND REPLACED RIGHT WING VERTICAL BULB SEAL RETAINER ON FIXER T/E AFT OF #2 PYLON IAW SRM 51-40-02-0G-0 57053U 06DEC19
